Prépublications 2018

  • [PDF] F. Comte and V. Genon-Catalot, Regression function estimation as a partly inverse problem, 2018.
    [Bibtex]
    @unpublished{2018-01,
    TITLE = {{Regression function estimation as a partly inverse problem}},
    AUTHOR = {Comte, Fabienne and Genon-Catalot, Valentine},
    URL = {https://hal.archives-ouvertes.fr/hal-01690856},
    NOTE = {working paper or preprint},
    HAL_LOCAL_REFERENCE = {MAP5 2018-01},
    PREPUB_ID = {2018-01},
    YEAR = {2018},
    MONTH = Oct,
    KEYWORDS = {Non parametric estimation ; Model selection ; Hermite basis ; Laguerre basis ; Regression function.},
    PDF = {https://hal.archives-ouvertes.fr/hal-01690856/file/Regression.pdf},
    HAL_ID = {hal-01690856},
    HAL_VERSION = {v4},
    }
  • [PDF] C. Cuny, J. Dedecker, A. Korepanov, and F. Merlevède, Rates in almost sure invariance principle for slowly mixing dynamical systems, 2018.
    [Bibtex]
    @unpublished{2018-02,
    TITLE = {{Rates in almost sure invariance principle for slowly mixing dynamical systems}},
    AUTHOR = {Cuny, C and Dedecker, J and Korepanov, A and Merlev{\`e}de, Florence},
    URL = {https://hal.archives-ouvertes.fr/hal-01688705},
    NOTE = {working paper or preprint},
    HAL_LOCAL_REFERENCE = {MAP5 2018-02},
    PREPUB_ID = {2018-02},
    YEAR = {2018},
    MONTH = Nov,
    KEYWORDS = {KMT approximation ; Markov chain ; Strong invariance principle ; slowly mixing dynamical systems ; Nonuniformly expanding dynamical systems},
    PDF = {https://hal.archives-ouvertes.fr/hal-01688705/file/KMT-LSV-revised-12-nov-2018.pdf},
    HAL_ID = {hal-01688705},
    HAL_VERSION = {v2},
    }
  • F. Benaych-Georges, N. Enriquez, and A. Michaïl, Eigenvectors of a matrix under random perturbation, 2018.
    [Bibtex]
    @unpublished{2018-03,
    TITLE = {{Eigenvectors of a matrix under random perturbation}},
    AUTHOR = {Benaych-Georges, Florent and Enriquez, Nathana{\"e}l and Micha{\"i}l, Alk{\'e}os},
    URL = {https://hal.archives-ouvertes.fr/hal-01705890},
    NOTE = {11 pages, 2 figures},
    HAL_LOCAL_REFERENCE = {MAP5 2018-03},
    PREPUB_ID = {2018-03},
    YEAR = {2018},
    MONTH = Feb,
    HAL_ID = {hal-01705890},
    HAL_VERSION = {v1},
    }
  • [PDF] C. Duval and J. Kappus, An adaptive procedure for Fourier estimators: illustration to deconvolution and decompounding, 2018.
    [Bibtex]
    @unpublished{2018-04,
    TITLE = {{An adaptive procedure for Fourier estimators: illustration to deconvolution and decompounding}},
    AUTHOR = {Duval, C{\'e}line and Kappus, Johanna},
    URL = {https://hal.archives-ouvertes.fr/hal-01700525},
    NOTE = {working paper or preprint},
    HAL_LOCAL_REFERENCE = {MAP5 2018-04},
    PREPUB_ID = {2018-04},
    YEAR = {2018},
    MONTH = Feb,
    KEYWORDS = {deconvolution ; Adaptive density estimation ; decompounding},
    PDF = {https://hal.archives-ouvertes.fr/hal-01700525/file/DuvalKappus18.pdf},
    HAL_ID = {hal-01700525},
    HAL_VERSION = {v1},
    }
  • [PDF] G. Nuel, O. Bouaziz, and V. Goepp, Regularized hazard estimation for age-period-cohort analysis, 2018.
    [Bibtex]
    @unpublished{2018-05,
    TITLE = {{Regularized hazard estimation for age-period-cohort analysis}},
    AUTHOR = {Nuel, Gr{\'e}gory and Bouaziz, Olivier and Goepp, Vivien},
    URL = {https://hal.archives-ouvertes.fr/hal-01714624},
    NOTE = {working paper or preprint},
    HAL_LOCAL_REFERENCE = { MAP5 2018-05},
    PREPUB_ID = {2018-05},
    YEAR = {2018},
    MONTH = Mar,
    PDF = {https://hal.archives-ouvertes.fr/hal-01714624/file/hal_manuscript.pdf},
    HAL_ID = {hal-01714624},
    HAL_VERSION = {v1},
    }
  • [PDF] [DOI] A. Bondesan, L. Boudin, and B. Grec, « A numerical scheme for a kinetic model for mixtures in the diffusive limit using the moment method, » Numerical Methods for Partial Differential Equations, vol. 35, iss. 3, pp. 1184-1205, 2019.
    [Bibtex]
    @article{2018-06,
    TITLE = {{A numerical scheme for a kinetic model for mixtures in the diffusive limit using the moment method}},
    AUTHOR = {Bondesan, Andrea and Boudin, Laurent and Grec, B{\'e}r{\'e}nice},
    URL = {https://hal.archives-ouvertes.fr/hal-01727725},
    JOURNAL = {{Numerical Methods for Partial Differential Equations}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-06},
    PREPUB_ID = {2018-06},
    PUBLISHER = {{Wiley}},
    VOLUME = {35},
    NUMBER = {3},
    PAGES = {1184-1205},
    YEAR = {2019},
    MONTH = May,
    DOI = {10.1002/num.22345},
    PDF = {https://hal.archives-ouvertes.fr/hal-01727725/file/Bondesan-Boudin-Grec.pdf},
    HAL_ID = {hal-01727725},
    HAL_VERSION = {v1},
    }
  • [PDF] A. Estrade and J. Fournier, Anisotropic Gaussian wave models, 2019.
    [Bibtex]
    @unpublished{2018-07,
    TITLE = {{Anisotropic Gaussian wave models}},
    AUTHOR = {Estrade, Anne and Fournier, Julie},
    URL = {https://hal.archives-ouvertes.fr/hal-01745706},
    NOTE = {working paper or preprint},
    HAL_LOCAL_REFERENCE = {MAP5 2018-07},
    PREPUB_ID = {2018-07},
    YEAR = {2019},
    MONTH = May,
    KEYWORDS = {random wave ; Gaussian field ; nodal statistics ; crossing theory ; level set ; anisotropy},
    PDF = {https://hal.archives-ouvertes.fr/hal-01745706v3/file/Estrade_Fournier_v3.pdf},
    HAL_ID = {hal-01745706},
    HAL_VERSION = {v3},
    }
  • [PDF] [DOI] M. Lewicka and A. Raoult, « Thin Structures with Imposed Metric, » ESAIM: Proceedings and Surveys, vol. 62, 2018.
    [Bibtex]
    @article{2018-08,
    TITLE = {{Thin Structures with Imposed Metric}},
    AUTHOR = {Lewicka, Marta and Raoult, Annie},
    URL = {https://hal-univ-paris.archives-ouvertes.fr/hal-01757026},
    JOURNAL = {{ESAIM: Proceedings and Surveys}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-08},
    PREPUB_ID = {2018-08},
    PUBLISHER = {{EDP Sciences}},
    VOLUME = {62},
    YEAR = {2018},
    MONTH = Oct,
    DOI = {10.1051/proc/201862079},
    KEYWORDS = {Prestrained membranes ; prestrained plates ; nonlinear elasticity ; calculus of variations.},
    PDF = {https://hal-univ-paris.archives-ouvertes.fr/hal-01757026/file/ImposedMetric.pdf},
    HAL_ID = {hal-01757026},
    HAL_VERSION = {v1},
    }
  • [PDF] C. Bahadoran, T. Mountford, K. Ravishankar, and E. Saada, « Quenched convergence and strong local equilibrium for asymmetric zero-range process with site disorder, » Probability Theory and Related Fields, vol. 176, iss. 1-2, pp. 149-202, 2020.
    [Bibtex]
    @article{2018-09,
    TITLE = {{Quenched convergence and strong local equilibrium for asymmetric zero-range process with site disorder}},
    AUTHOR = {Bahadoran, Christophe and Mountford, T. and Ravishankar, K. and Saada, E},
    URL = {https://hal.archives-ouvertes.fr/hal-01766873},
    JOURNAL = {{Probability Theory and Related Fields}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-09},
    PREPUB_ID = {2018-09},
    PUBLISHER = {{Springer Verlag}},
    VOLUME = {176},
    NUMBER = {1-2},
    PAGES = {149-202},
    YEAR = {2020},
    MONTH = Feb,
    KEYWORDS = {Asymmetric zero-range process ; Site disorder ; Phase transition ; Condensation ; Hydrodynamic limit ; Strong local equilibrium ; Large-time convergence},
    PDF = {https://hal.archives-ouvertes.fr/hal-01766873v2/file/loceqzrp_190219_HAL.pdf},
    HAL_ID = {hal-01766873},
    HAL_VERSION = {v2},
    }
  • [PDF] [DOI] O. Bouaziz, E. BRUNEL, and F. Comte, « Nonparametric survival function estimation for data subject to interval censoring case 2, » Journal of Nonparametric Statistics, vol. 31, iss. 4, pp. 952-987, 2019.
    [Bibtex]
    @article{2018-11,
    TITLE = {{Nonparametric survival function estimation for data subject to interval censoring case 2}},
    AUTHOR = {Bouaziz, Olivier and BRUNEL, Elodie and Comte, Fabienne},
    URL = {https://hal.archives-ouvertes.fr/hal-01766456},
    JOURNAL = {{Journal of Nonparametric Statistics}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-11},
    PREPUB_ID = {2018-11},
    PUBLISHER = {{American Statistical Association}},
    VOLUME = {31},
    NUMBER = {4},
    PAGES = {952-987},
    YEAR = {2019},
    DOI = {10.1080/10485252.2019.1669791},
    KEYWORDS = {regression contrast ; nonparametric estimation ; Interval censoring ; survival function},
    PDF = {https://hal.archives-ouvertes.fr/hal-01766456/file/IntervalCensoringCase2.pdf},
    HAL_ID = {hal-01766456},
    HAL_VERSION = {v1},
    }
  • [PDF] C. Pakzad, Poisson statistics at the edge of Gaussian $\beta$-ensemble at high temperature, 2018.
    [Bibtex]
    @unpublished{2018-12,
    TITLE = {{Poisson statistics at the edge of Gaussian $\beta$-ensemble at high temperature}},
    AUTHOR = {Pakzad, Cambyse},
    URL = {https://hal.archives-ouvertes.fr/hal-01777520},
    NOTE = {35 pages, 1 figure},
    HAL_LOCAL_REFERENCE = { MAP5 2018-12},
    PREPUB_ID = {2018-12},
    YEAR = {2018},
    MONTH = May,
    PDF = {https://hal.archives-ouvertes.fr/hal-01777520/file/Article%20Poisson%20Pakzad%20%281%29.pdf},
    HAL_ID = {hal-01777520},
    HAL_VERSION = {v1},
    }
  • [PDF] [DOI] L. Boudin, B. Grec, and V. Pavan, « Diffusion models for mixtures using a stiff dissipative hyperbolic formalism, » Journal of Hyperbolic Differential Equations, vol. 16, iss. 2, p. 293–312, 2019.
    [Bibtex]
    @article{2018-13,
    TITLE = {{Diffusion models for mixtures using a stiff dissipative hyperbolic formalism}},
    AUTHOR = {Boudin, Laurent and Grec, B{\'e}r{\'e}nice and Pavan, Vincent},
    URL = {https://hal.archives-ouvertes.fr/hal-01786824},
    JOURNAL = {{Journal of Hyperbolic Differential Equations}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-13},
    PREPUB_ID = {2018-13},
    PUBLISHER = {{World Scientific Publishing}},
    VOLUME = {16},
    NUMBER = {2},
    PAGES = {293--312},
    YEAR = {2019},
    MONTH = Aug,
    DOI = {10.1142/S0219891619500115},
    PDF = {https://hal.archives-ouvertes.fr/hal-01786824/file/BoudinGrecPavan.pdf},
    HAL_ID = {hal-01786824},
    HAL_VERSION = {v1},
    }
  • [PDF] F. Alarcon, G. Nuel, and V. Plante-Bordeneuve, « Non-parametric Estimation of Survival in Age-Dependent Genetic Disease and Application to the Transthyretin-related Hereditary Amyloidosis, » PLoS ONE, 2018.
    [Bibtex]
    @article{2018-14,
    TITLE = {{Non-parametric Estimation of Survival in Age-Dependent Genetic Disease and Application to the Transthyretin-related Hereditary Amyloidosis}},
    AUTHOR = {Alarcon, Flora and Nuel, Gr{\'e}gory and Plante-Bordeneuve, Violaine},
    URL = {https://hal.archives-ouvertes.fr/hal-01795308},
    JOURNAL = {{PLoS ONE}},
    HAL_LOCAL_REFERENCE = {MAP5 2018-14},
    PREPUB_ID = {2018-14},
    PUBLISHER = {{Public Library of Science}},
    YEAR = {2018},
    KEYWORDS = {pedigrees ; Kaplan-Meier estimator ; proportional hazard model ; Non-parametric survival function ; Bayesian networks ; algorithm ; sum-product algorithm ; EM algorithm ; Elston-Stewart},
    PDF = {https://hal.archives-ouvertes.fr/hal-01795308/file/plos_NAH-FA-VP.pdf},
    HAL_ID = {hal-01795308},
    HAL_VERSION = {v1},
    }